Differential and Integral Equations

Periodic solutions of prescribed minimal period for Hamiltonian systems: an extension of a theorem by Ekeland and Hofer to the nonconvex case

Mario Girardi and Michele Matzeu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 369-376.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669565

Mathematical Reviews number (MathSciNet)
MR929924

Zentralblatt MATH identifier
1297.90097

Subjects
Primary: 58F22
Secondary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 58F05

Citation

Girardi, Mario; Matzeu, Michele. Periodic solutions of prescribed minimal period for Hamiltonian systems: an extension of a theorem by Ekeland and Hofer to the nonconvex case. Differential Integral Equations 1 (1988), no. 3, 369--376. https://projecteuclid.org/euclid.die/1371669565


Export citation